Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
128 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Redness on face after epidural

Premium Questions

Dr.  Olsi Taka MD

i recently had a cortisone injection epidural in my neck. I drove myself home and walked fine then that night after a nap i couldnt move my legs , it took about 18 hours to recover and start walking . Also ... View answer

Answered by : Dr. Olsi Taka ( Neurologist)
Dr.   Sandhya Manorenj MD

Hello. I had a cervical epidural injection for neck pain and arm numbness and pain (all on the left .... but it seemed to get better after three days. Six days after the injection I felt the injection... View answer

Answered by : Dr. Sandhya Manorenj ( Neurologist)
Dr.     Bhanu Partap MD

immediately after epidural??? ...93 yr old Mom began plavix only 30 days ago....orthopedic doc wants to give her an epidural steroid ... View answer

Answered by : Dr. Bhanu Partap ( Cardiologist)
Dr. Omer MD

. Impressions from MRI after the Injection, which is from the ER visit two days ago. 1. No evidence of epidural ...Hello. I had a cervical epidural injection for neck pain and arm numbness and pain... View answer

Answered by : Dr. Omer ( Internal Medicine Specialist)
Dr. Vidya KR MD

I had an epidural for my herniated discs ten days ago. Two days after it I developed a headache ... connection to the epidural I had? She says no, but I wonder???? Less than 1% can get headaches... View answer

Answered by : Dr. Vidya KR ( General & Family Physician)

Public Forum Discussions

Dr. Sanmati Thole MD

Hi, I had cervical epidural 9 days ago, about 3 days ago I noticed painful red raised spot 1 to 2 inches above injection site, I thought it was a pimple or maybe a spider bite, but then got another ... View answer

Answered by : Dr. Sanmati Thole ( Pediatrician)
Dr. Penchila Prasad Kandikattu MD

YYYY@YYYY I had an epidural steroid injection for lower back pain. As a result I broke out in a red rash all over my body and it was determined I was allergic to the injection. I used oatmeal baths ... View answer

Answered by : Dr. Penchila Prasad Kandikattu ( Internal Medicine Specialist)
Dr.  T Chandrakant MD

Hi my husband is 64 years old and has had this itchy rash (lots of small red spots on either side of his back) he is ok in his self but says he is tired (more than usual) he had a caudal epidural 4 weeks ... View answer

Answered by : Dr. T Chandrakant ( General Surgeon)
Dr.  Zubayer Alam MD

and there is a red coloration. my medication are Losartan for my blood pressure and Hydrocodone for pain medication ... View answer

Answered by : Dr. Zubayer Alam ( General & Family Physician)
Dr.    Dariush Saghafi MD

I recently had a spinal epidural. It resulted in a major spinal headache that has gone on for 34 ... and Butrans patch. Day before yesterday I had clear fluid pour out of my nose after I bent down, so now ... View answer

Answered by : Dr. Dariush Saghafi ( Neurologist)

Mobile Questions and Answers

Dr. Jagdish Chaturvedi MD

Some epidural medications or the procedure for epidural may precipitate a calcium deficiency or nerve damage/compression. See your primary physician to have this evaluated soon.

Dr. Mahesh Mudhol MD

Hello,am Dr Mahesh.The drug that you have asked should be used under supervision and only on prescription.Dont use withour prescription or you may harm yourself much than just avoiding that.Its wise to consult a...

Dr. Vaddadi Suresh MD

yes, rarely they may change for some time due to anesthesia effect over bowel nerves